# SDR DXTA2013100105523

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 6,562 hours, 4,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW SMELLED STRONG ELECTRICAL BURNING ODOR ACCOMPANIED BY HAZE IN COCKPIT AT 33000 FT. POWERED AIRCRAFT ELETRICAL TO DUPLICATE FAULT. FOUND CO-PILOTS MFD SCREEN NOT ILLUMINATING ON POWER UP. REMOVED CO-PILOTS MFD SCREEN AND PFD SCREENS. INSPECTED ALL ELECTRICAL CONNECTIONS BEHIND INSTRUMENT PANEL , FOUND NO EVIDENCE OF BURNED WIRES. INSTALLED PFD SCREEN & INSTALLED AN OVERHAULED MFD SCREEN. ON THE CO-PILOTS SIDE IAW  AMM 31-03-00 OPS TESTED SATISFACTORY.
